Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 31, 2014, 05:56:21 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 644115
  • Total Topics: 49026
  • Online Today: 162
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 112
Total: 114

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Septrin is leaving me in agony  (Read 3789 times)

0 Members and 1 Guest are viewing this topic.

Offline Londonguy

  • Member
  • Posts: 104
Septrin is leaving me in agony
« on: June 26, 2006, 07:45:50 PM »
The past few days I've been doubled over with stomach pains.  I skipped a day and was fine and then I took it again a few hours ago and I'm in agony again.  I go see my Doctor on Wednesday - if my CD4 count is still below 200 I presume I'm still gonna have to take this thing.  :'( I feel like shouting, it's a really sharp, piercing pain.  At first it left me feeling sick and curbed my appetite but now I'm quite worried.

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Septrin is leaving me in agony
« Reply #1 on: June 27, 2006, 03:20:16 AM »
This is a common, possibly serious side effect and may mean you have to swap the Septrin for something else. There are alternatives. 

- matt
"The object is to be a well patient, not a good patient"

Offline J.R.E.

  • Member
  • Posts: 7,221
  • Joined Dec-2003 Living positive, since 1985.
Re: Septrin is leaving me in agony
« Reply #2 on: June 27, 2006, 08:25:17 AM »
Hello,

You could very well be having an allergic reaction. MAKE SURE to bring this up to your doctor.

Here is a thread from the old forums, discussing this issue, and alternative medications available :


http://www.aidsmeds.com/Fusetalk/test_messageview.cfm?catid=7&threadid=20667&STARTPAGE=1&FTVAR_MSGDBTABLE=



Stay In touch, let us know how things are going for you...------Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline Londonguy

  • Member
  • Posts: 104
Re: Septrin is leaving me in agony
« Reply #3 on: June 27, 2006, 02:00:42 PM »
Thanks guys.  I've been taking it for a few weeks and I was fine, but it left me in a dreadful state last night.  I was keeled over with stomach pain, felt really cold and couldn't stop shaking.  I felt light-headed and extremely giddy.  Today I still have a really bad ache, and either side of my stomach, where I think the kidneys are, are swollen and tender.  I'm extremely concerned about this and I'm certainly not taking it again til I see my doctor.

Offline The Canuck

  • Member
  • Posts: 628
Re: Septrin is leaving me in agony
« Reply #4 on: June 27, 2006, 07:41:37 PM »
I had a similar problem with Bactrim back then and stopped it right away. The next morning I called up my doctor and she confirmed I have to drop it and we used an alternative treatment.

Regards,

The Canuck

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.